Addiction: Substance Abuse Community
please help in middle of opana detox
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

please help in middle of opana detox

I have been taking about 40mg of opana mixed with 4 ativan or xanex for close to a year and am coming up on 48 hours without anything at all. I'm struggling to not dig through everything in my house looking for a morsel of something. I know that's horrible to say and I feel awful for feeling this way. Any home remedies or anything I can purchase to help would greatly be appreciated.
So far I've had severe headaches, diarrhea, muscle aches and sweating/cold chills. Any help is appreciated.
Related Discussions
3 Comments Post a Comment
Blank
1047946_tn?1332611629
Congrats on wanting to get clean! Life is so much better not living in a fog!

You really should talk to a doctor about tapering the xanax. Going cold turkey off of xanax can sometimes cause seizures. The opana should be fine to cold turkey off of as long as you don't have any underlying health conditions.

For the chills, take hot baths as often as needed. You can take ibuprofen for the headaches and muscle aches. For the diarrhea, pick up some immodium. It's a lifesaver!

Make sure you are pushing the fluids. One thing that makes a world of difference is exercise. I know it's hard to muster up the energy to do so but force yourself even if it's just a short walk around the block at first.

If you look in there health pages, which can be found in the upper right hand side of the page, you will see the amino acid protocol. It lists a bunch of vitamins and supplements that help aid in withdrawal. It really seemed to help me.

The physical part of addiction is the easy part. After we get through the withdrawals the mental part kicks in. Have you thought about attending NA meetings or seeing an addiction therapist? Odds of relapsing are considerably higher unless you seek some form of aftercare.

Be sure to stick around the forum. There is almost always someone on here to help you through. It really helps knowing you have some where to go where people understand what you're going through.

Try and go on with your day just like it's any other day. Try and stay busy so you keep your mind off of the pills and off of how you're feeling. Pick up a good book, rent some movies, do a jig saw puzzle, anything to keep your mind occupied.

Just hang in there and know that the physical withdrawals don't last forever. You're two days into this and you don't want those two days to go to waste. You know you will eventually have to get this over with and there's no better time than now!

If you need anything, let me know.

Best of luck!




Brian
Blank
Avatar_f_tn
omg please help me i feel like seriously dying ! Ive been trying to kick this on again off again habbit of opanas and heroin. Ive been using for 5 years now. Started off with vicodin and well u know the rest. Ive been in and outta rehab even lost my mom 5 months ago to pill overdose that still wasnt enough for me to stop. My husband also uses we began together. We jus cant kick it and want to so bad. I actually feel like death is my only way out. Im desperate at this point please anyone help!!
Blank
Avatar_f_tn
I really don't think that you have ever had to try Opana.  It is the most  horrible painkiller to try and get off of.  You get almost non-stop sick to your stomach and horrible chills and non-stop sweating.  Your whole body hurts even if it was just your knee or back before.  I am not talking 'hurts', it's almost like you are a zombie.  You have absolutely no appetiate, you can't help but be rude or mean when normally you're a normal  almost sweet human - it makes you feel not human.  I haven't done too much in the way of drugs like herion or anything but this by far is the worst to try to get off of.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1827057_tn?1397523877
Blank
ricart70
IN
Avatar_f_tn
Blank
motye51
4522800_tn?1405696702
Blank
VICourageous
ID
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
3197167_tn?1348972206
Blank
clean_in_ks
KS